Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Do weight loss pills cause constipation ?

Hello, I ve been taking OxyElite Pro for the past 3 weeks now. I m usually constipated on a regular basis even before taking oxyelite. Throughout my pregnancies i also developed hemorrhoids due to my constipation . Its embarrasing to say that the last time i had a bowel movement was last Friday 03/16/12 and haven t had one since. I m really worried and was wondering if this is a side effect from the weight loss pills i m taking. Help! Thank you
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! thanks for putting your query in HCM.

Constipation is one of the side effects of Oxyelite.

For constipation you should take lots of fibres in your diet, add psyllium fibres also, take some laxative like combination of milk of magnesia, sodium picosulphate, liquid paraffin like syrup cremaffin plus and titrate it's dose to relieve constipation.
If no relief after following above advise then take macrogol or polyethylene glycol

Hope this will help you. Get well soon.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor